# SDR AALA201812109016

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 55,917 hours, 24,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ALL CABIN DOOR EMERGENCY EXIT LIGHTS ILLUMINATED.  EMERGENCY EXIT LIGHT SWITCH MOVED TO OFF POSITION HAD NO EFFECT.  RESET EMERGENCY EXIT LIGHT SYSTEM IAW AMM 33-50-02. PERFORMED OPS TEST. TESTED OK.
